# SDR AALA201701229004

- Difficulty date: January 21, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 52,721 hours, 19,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD ENTRY LOWER EXIT LIGHT PANEL NOT SECURED. REINSTALLED PANEL AT L1 ENTRY DOOR AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
